# SDR DALA2016012600639

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, BS 377.7/LBL 61-RBL10, TOP SURFACE CORRODED AND HAS TOOLING MARKS/CUTS CP53-221-01L.  REMOVED CORROSION ON FLOORBEAM TOP SURFACE AT BS 377.7, LBL 61 TO RBL 10 IAW SRM 53-00-51, FIG 101.  ORIG MAT .125", MATERIAL LOSS AT LBL 20 TO LBL61 MEASURE 41" X 2" X .008",  MATERIAL LOSS AT LBL 20 TO RBL 10 MEASURE 30" X 2" X .016".  BLEND AREA AT LBL 20 TO LBL 61 FOUND WITHIN LIMITS WHILE AREA LBL 20 TO RBL 10 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101 ALLOWABLE DAMAGE 1.  TRIMMED-OUT FLOORBEAM UPPER CHORD SECTION FROM LBL 36 TO RBL 36, BS 377.7, MEASURING 72" X 2" X 0.5" R & R, ACCOMPLISHED  A PERMANENT CAT "A" REPAIR IAW SRM 53-00-51, REPAIR 10, FIG 201.
